MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. TRANSCEND W/TRX

FERNO-WASHINGTON, INC. TRANSCEND W/TRX
Model Number 0731402
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
The end user reported while transferring a patient down a flight of stairs, the patient shifted their weight and the chair began to tip to the side.Due to the weight of the patient and the chair, the medic crew was unable to stop the movement of the chair but were able to slowly lower the patient to the ground with the chair.No injuries were reported as a result of the incident.

Brand Name
TRANSCEND W/TRX
Common Device Name
TRANSCEND W/TRX
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO
70 weil way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 weil way
wilmington, OH 45177
+1(937)283-2900
MDR Report Key25175353
Report Number1523574-2026-00060
Device Sequence Number18783293
Product Code FPP
UDI-Device Identifier00190790004057
UDI-Public(01)00190790004057(11)240910
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0731402
Device Catalogue Number0731402
Device Lot NumberM952890
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date05/14/2026
Supplement Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown